Hi, this is Charlotte885 and i have been having some trouble with my seoquel so i spoke with my doctor last night and told him it was making me fat and i would sleep for about 12hours on it.He uped my abilified to 15mg and took me off seoquel.If anyone has any opions on this I would love to here them. I was on seoquel for only about 6weeks.THANK YOU
Yes Abilify is less sedating and less likely to cause weight gain than Seroquel. They probably raised the dose of it to cover for the amount of Seroquel you were taking. See how things go with it and track your recovery and keep your psychiatrist up to date.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.